Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 321, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 22, 2014, 8:49 PM CDT for Howard County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 22, 2014, 9:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Howard County, NE
The radar
The Grand Island radar (KUEX), 106 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS53 KGID 230149
SVRGID
NEC093-230230-
/O.NEW.KGID.SV.W.0321.140823T0149Z-140823T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
* UNTIL 930 PM CDT
* AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PAUL...
OR 22 MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FARWELL AROUND 855 PM CDT.
ELBA AROUND 905 PM CDT.
COTESFIELD AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4119 9840 4118 9863 4139 9874 4139 9843
TIME...MOT...LOC 0148Z 162DEG 14KT 4122 9852
HAIL...1.50IN
WIND...60MPH
$$
HALBLAUB3 follow-up statements
289
WWUS53 KGID 230204
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT FRI AUG 22 2014
NEC093-230230-
/O.CON.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
904 PM CDT FRI AUG 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN HOWARD COUNTY...
AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBA...OR 26
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
COTESFIELD AROUND 925 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9840 4118 9863 4139 9874 4139 9843
TIME...MOT...LOC 0203Z 161DEG 16KT 4128 9855
HAIL...1.00IN
WIND...60MPH
$$
HALBLAUB810
WWUS53 KGID 230210
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
910 PM CDT FRI AUG 22 2014
NEC093-230230-
/O.CON.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
910 PM CDT FRI AUG 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN HOWARD COUNTY...
AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBA...OR 27
MILES SOUTHEAST OF ORD...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
COTESFIELD AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4128 9842 4124 9866 4139 9874 4139 9843
TIME...MOT...LOC 0210Z 162DEG 14KT 4131 9856
HAIL...1.00IN
WIND...60MPH
$$
HALBLAUB435
WWUS53 KGID 230215
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT FRI AUG 22 2014
NEC093-230224-
/O.CAN.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
915 PM CDT FRI AUG 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THIS EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4128 9842 4124 9866 4139 9874 4139 9843
TIME...MOT...LOC 0213Z 162DEG 14KT 4133 9857
$$
HALBLAUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:36 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 22, 6:36 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 636 PM CDT FRI AUG 22 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 256 PM CDT FRI AUG 22 2014 THE HIGHLIGHT OF THE SHORT TERM PERIOD WILL BE THE FACT WE ARE EXPECTING THUNDERSTORMS TODAY/TONIGHT. THERE STILL REMAINS SOME UNCERTAINTY FOR TIMING...LOCATION...AND OVERALL DEVELOPMENT. THE WARM FRONT TO OUR SOUTH...WHICH IS SITUATED OVER THE KANSAS/NEBRASKA BORDER...IS JUST MOSEYING ALONG TODAY AND HAS CAUSED SOME CONCERN FOR DEVELOPMENT. SHOWERS/STORMS SHOULD DEVELOP ALONG THIS BOUNDARY AS THE CAP BEGINS TO BREAK. SPC MESOSCALE ANALYSIS PAGE HAS US CAPPED UNTIL ABOUT 22-23Z. AT THIS TIME WE SHOULD SEE THE BEGINNING STAGES FOR INITIATION ALONG THE BOUNDARY TO OUR SOUTH. AMPLE INSTABILITY OF ABOUT 2000-3000 J/KG WILL BE IN PLACE...DUE TO A VERY MOIST BOUNDARY LAYER AND STEEP LAPSE RATES. MOST UNSTABLE CAPE COULD BE AS HIGH AS 4000 J/KG. BULK SHEAR 0-6 KM WILL BE AROUND 30 KNOTS...AND THIS IS NOT TOO IMPRESSIVE...HOWEVER...LOW LEVEL SHEAR WILL BE STRONG. EARLIER RUNS OF THE RAP INDICATED HELICITY VALUES NEAR 400 M2/S2 WOULD BE IN PLACE AROUND 23Z FOR WESTERN PORTIONS OF THE CWA. THESE VALUES WILL PUSH EASTWARD THROUGH THE AFTERNOON/EVENING. THESE LOW LEVEL HELICITY VALUES COUPLED WITH AMPLE INSTABILITY WILL POSE A THREAT FOR SOME ISOLATED TORNADOES...MAINLY FOR OUR NEBRASKA COUNTIES. WITH THAT BEING...WIND AND HAIL WILL BE THE MAIN THREATS TODAY/TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS OUR NEBRASKA COUNTIES...BUT THE ENTIRE CWA DOES HAVE THE POTENTIAL FOR SEVERE WEATHER. I DO EXPECT THUNDERSTORM ACTIVITY TO KICK INTO GEAR AROUND 6 OR 7 PM...IF NOT SOONER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 256 PM CDT FRI AUG 22 2014 VARIOUS RAIN CHANCES FOR THE WEEKEND AND IN TO THE FIRST PART OF THE WORK WEEK...ALONG WITH FLUCTUATING TEMPERATURES ARE PRIMARY FORECAST CONCERNS. WILL KEEP THIS FAIRLY SHORT DUE TO POSSIBLE SEVERE WEATHER DEVELOPING LATER THIS AFTERNOON. STARTING OUT SATURDAY EVENING IN THE MID/UPPER LEVELS...THERE SHOULD BE A LARGE AMPLITUDE TROUGH OVER THE ROCKIES WITH A CLOSED LOW SITUATED OVER EAST CENTRAL MONTANA...AS THE CURRENT SYSTEM OVER THE PACIFIC NW DRIFTS EASTWARD. THIS WILL PUSH THE RIDGE A LITTLE EAST AS WELL WITH THE AXIS STRETCHING FROM LAKE SUPERIOR TO MISSISSIPPI. THE BETTER FORCING WITH THE LOW PRESSURE SHOULD BE TO THE WEST AND NORTH OF OUR REGION. AT THE SURFACE...EXPECT A FRONTAL BOUNDARY TO BE TO OUR NORTH ACROSS SDAK AT 00Z AND THEN THIS WILL PUSH INTO OUR AREA BY SUNDAY MORNING. HAS NOT TAKEN A WHOLE LOT TO SET OFF CONVECTION THE PAST WEEK AND WHILE THE SET UP FOR SATURDAY NIGHT IS NOT AS GOOD AS TONIGHT...WILL PROBABLY STILL NEED SOME LOW POPS GIVEN APPROACHING WEAK COLD FRONT AND ANTICIPATED LOW LEVEL JET. PREVIOUS SHIFT AFD NOTED SOME HEAT BURST POTENTIAL WITH ANY THUNDERSTORMS THAT DO DEVELOP AND THIS SCENARIO STILL IN PLACE. WEATHER SHOULD BE QUIET DURING THE DAYTIME ON SUNDAY BEHIND THE COLD FRONT AND POSSIBLE SUNDAY NIGHT ALTHOUGH BOTH THE NAM AND GFS ARE DEVELOPING SOME PRECIPITATION TO THE WEST AND MOVING ACROSS THE CWA SUNDAY NIGHT. GFS APPEARS TO OVERDEVELOP A VORTICITY MAX ALTHOUGH DIFFICULT TO TOTALLY DISCOUNT WITH CYCLONIC FLOW IN UPPER LEVELS. MONDAY NIGHT AND TUESDAY NIGHT STILL LOOK ACTIVE AS YET ANOTHER HIGH AMPLITUDE TROUGH IS SLATED TO MOVE ACROSS THE ROCKIES AND INTO THE PLAINS. AT THE SURFACE AN EAST/WEST STATIONARY FRONT WILL HANG OUT OVER THE AREA RESULTING IN THE CLASSIC NIGHTTIME RAIN EVENTS. BY WEDNESDAY THE EXTENDED MODELS IN DECENT AGREEMENT IN PUSHING THE TROUGH EAST THROUGH THE CWA WITH RIDING THEN MOVING IN TO QUIET THINGS DOWN FOR THE REMAINDER OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 623 PM CDT FRI AUG 22 2014 VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH MOST OF THE VALID PERIOD. THE MAIN CONCERN WILL BE THUNDERSTORM ACTIVITY LATER THIS EVENING. ONCE CONVECTION STARTS...CEILINGS AND VISIBILITIES WILL BE REDUCED WITH ANY ONGOING THUNDERSTORM ACTIVITY. GUSTY WINDS WILL ALSO BE A THREAT TO THE TERMINAL SITES ONCE THUNDERSTORMS BEGIN. WE DO EXPECT THUNDERSTORMS TO BEGIN AROUND 01Z- 02Z. CHANCES ARE THUNDERSTORMS WILL BE ONGOING FOR SEVERAL HOURS BEFORE CONDITIONS IMPROVE AGAIN. THERE IS SOME UNCERTAINTY STILL AT THIS POINT...BUT CONFIDENCE WAS HIGH ENOUGH TO PLACE THUNDERSTORMS IN THE TAF AT THIS TIME. WIND SHEAR IS CURRENTLY IN THE TAF AS WELL...AND IT LOOKS LIKE THERE COULD BE LLWS OF ABOUT 30 KNOTS AT ABOUT 1000 FT...TO ABOUT 40 KNOTS AT 2500 FT. THE WINDOW FOR LLWS WILL RANGE FROM ABOUT 07Z TO ABOUT 12Z. CONFIDENCE IS NOT ENTIRELY HIGH FOR THIS TO BE REALIZED BECAUSE ONE SET OF GUIDANCE IS NOW SUGGESTING NO LLWS AT ALL. WITH THAT BEING SAID...THERE IS ENOUGH EVIDENCE OF LLWS TO INTRODUCE THIS INTO THE TAF. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...GUERRERO LONG TERM...EWALD AVIATION...GUERRERO
Hazardous weather outlook, Aug 22, 8:30 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 830 PM CDT FRI AUG 22 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 830 PM CDT FRI AUG 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED INTO THE FIRST PART OF THE NIGHT AND SEVERE STORMS ARE LIKELY. THE MAIN HAZARDS FROM THE STORMS WILL BE WIND GUSTS OF 70 MPH OR GREATER...AND HAIL TO THE SIZE OF GOLF BALLS. ADDITIONALLY...THERE WILL ALSO BE A CHANCE FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WHILE SIGNIFICANT UNCERTAINTY EXISTS...IT CURRENTLY APPEARS THAT THE BEST CHANCE FOR THUNDERSTORMS MAY BE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED INTO TONIGHT. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN HASTINGS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 22, 6:49 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 649 PM CDT FRI AUG 22 2014 NEZ072-073-082-083-230030- HARLAN NE-PHELPS NE-FURNAS NE-GOSPER NE- 649 PM CDT FRI AUG 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSPER... SOUTHWESTERN PHELPS...NORTHWESTERN HARLAN AND NORTHEASTERN FURNAS COUNTIES UNTIL 730 PM CDT... AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OXFORD...OR 17 MILES SOUTHWEST OF HOLDREGE...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OXFORD...BERTRAND...LOOMIS...EDISON AND SMITHFIELD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4058 9947 4021 9955 4022 9978 4058 9983 TIME...MOT...LOC 2348Z 181DEG 16KT 4031 9966 HEINLEIN
Special weather statement, Aug 22, 6:51 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT FRI AUG 22 2014
KSZ017-230030-
ROOKS KS-
651 PM CDT FRI AUG 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOKS COUNTY UNTIL
730 PM CDT...
AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF ZURICH...OR 49 MILES SOUTH OF PHILLIPSBURG...MOVING
NORTH AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STOCKTON...PALCO...DAMAR...ZURICH AND WEBSTER STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 3934 9961 3947 9959 3943 9925 3914 9936
3913 9960
TIME...MOT...LOC 2351Z 189DEG 25KT 3905 9952
HEINLEINSpecial weather statement, Aug 22, 8:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 815 PM CDT FRI AUG 22 2014 KSZ007-019-230200- MITCHELL KS-JEWELL KS- 815 PM CDT FRI AUG 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MITCHELL AND SOUTHWESTERN JEWELL COUNTIES UNTIL 900 PM CDT... AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VICTOR...OR 13 MILES SOUTHWEST OF BELOIT...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELOIT...CAWKER CITY...GLEN ELDER...HUNTER AND VICTOR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA. LAT...LON 3963 9843 3963 9808 3922 9815 3922 9842 TIME...MOT...LOC 0115Z 180DEG 20KT 3931 9827 HEINLEIN
Local storm report, Aug 22, 8:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 5 S STOCKTON 39.36N 99.27W
08/22/2014 M51 MPH ROOKS KS AWOS
&&
HALBLAUBSpecial weather statement, Aug 22, 8:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT FRI AUG 22 2014
NEZ047-230200-
HOWARD NE-
839 PM CDT FRI AUG 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWARD COUNTY UNTIL 900
PM CDT...
AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS TRACKING A
STRONG THUNDERSTORM OVER ST. PAUL...OR 19 MILES NORTH OF GRAND
ISLAND...MOVING NORTHWEST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...ELBA AND CUSHING.
THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4120 9828 4119 9829 4113 9849 4128 9871
4138 9837
TIME...MOT...LOC 0139Z 145DEG 11KT 4120 9844
HALBLAUBLocal storm report, Aug 22, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 6 E PHILLIPSBURG 39.75N 99.21W
08/22/2014 E55 MPH PHILLIPS KS PUBLIC
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:55 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 50 min |
| Aug 22, 8:26 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Gosper, Harlan, Phelps | 49 min |
| Aug 22, 8:39 PM CDT | Special Weather Statement | GID | Howard | 21 min |
| Aug 22, 9:09 PM CDT | Special Weather Statement | GID | Buffalo, Dawson, Gosper, Phelps | 51 min |
| Aug 22, 10:07 PM CDT | Special Weather Statement | GID | Adams, Hall | 38 min |
| Aug 22, 10:20 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 40 min |
| Aug 22, 10:39 PM CDT | Special Weather Statement | GID | Greeley, Valley | 36 min |
| Aug 22, 11:17 PM CDT | Special Weather Statement | GID | Greeley, Merrick, Nance, Polk, York | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.